# SDR 07FDEA01730

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACF MODIFICATION AND REPAIR ASSESSMENT HORIZONTAL STABILIZER LT SIDE  DENTS, NICKS, DEFORMATION RIB AND SKIN AND 10 EA RIVETS LOOSE ON LOWER SKIN B/T STA 48.500 TO STA  XE 67.225 AND STA  XE 88.625 TO STA XE 100.455.  REMOVED DETACHABLE ELEVATOR , REMOVED LWR INB SKIN PANEL.  PERFORMED INSPECTION ON RIBS AND LATCHING POINT.  REPLACED INBD LWR SKIN PANEL, PERFORMED EA2 REPAIRS ON OUTBOARD LOWER PANEL.  INSTALLED DETACHABLE ELEVATOR , APPLIED SEALANT ON L EDGE PANEL.
